# SDR SWAA2023122835782

- Difficulty date: December 27, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 38,573 hours, 17,885 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR OPENED WITH GIRT BAR INSTALLED; SLIDE FELL DOWN BUT DID NOT DEPLOY<[01] R/R L1 (FWD) ENTRY DOOR SLIDE REF MT 725-61-06 & REF AMM 25-66-01
